# SDR DHL2003604638

- Difficulty date: May 31, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON UPPER SKIN OF LT INBOARD FLAP, BETWEEN STA XW.2.000 - XW.91.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030566, ED-3396.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED DAMAGED SKIN PANEL IAW EODHL-030566, ED-3396.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN PANEL IAW EODHL-030566, ED-3396.  CLEANED, TREATED AND PRIMED NEW SKIN PANEL IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN PANEL ON LT INBOARD FLAP UPPER SURFACE, STA XW 2.000 - XW 91.000 WITH NEW FASTENERS IAW EODHL-030566, ED-3396 AND SRM 51-1-21 PG 1.
